# SDR REXA2022100400831

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOORBOARD SUPPORT ANGLE CRACKED JUST FORWARD OF FS280.00.  REMOVED LH COCKPIT FLOORBOARD SUPPORT ANGLE IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED SUPPORT ANGLE PART# CC670-33199-3 IAW CRJ 700 SRM 51-42-06-001-001-A01.
